# SDR AWXA200201174

- Difficulty date: December 8, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,675 hours, 42,707 cycles
- Engine: Cfmint CFM563B2
- Engine time: 48,147 hours, 37,709 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063207
- Part serial: WYG65373
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 37,606 hours, 23,094 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT CAUTION PANEL INDICATED RT ENG FAILED.  COMPLETED ENG SHUTDOWN.  RESTARTED NR 2 ENG.  MX REMOVED NR 2 ENG FUEL FILTER & INSPECTED FILTER & HIGH PRESSURE FUEL PUMP.  ENG PERF & DETERIORATION TEST, POWER TRIM CHECK, CHECKS GOOD.  FUEL FILTER REPLACED.  NR 2 ENG MAIN FUEL PUMP & MAIN ENG CONTROL REPLACED.  VENDOR BENCH TEST OF ENG MAIN FUEL PUMP, NO FAULT FOUND, REPLACED FUEL FILTER ELEMENT.  COULD NOT CONFIRM FAILURE. TWO POINTS ON POWER LEVER, TRANSDUCER, AND ON ACCEL & VSV FOUND SLIGHTLY OUT OF LIMITS, ONE POINT ON TORQUE MOTOR, CDP & DECEL.  UNIT SATISFACTORY.  VENDOR STATES TEST FIGURES OBTAINED WOULD NOT INDICATE A CONDITION THAT WOULD RESULT IN AN ENG SPOOL DOWN.
